# SDR ABXA9701924

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769589
- Condition: Cracked
- Location: Ws 415
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIB CRACKED AT STA XFS 415 LEFT WING LEADING EDGE.  REPAIRED IAW DC8 SRM 57-2-0 AND DWG KO5056.
